# SDR 2006UALA01100

- Difficulty date: May 30, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N97UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 35,005 hours, 4,373 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME WEB PUNCTURED, BS 1760 RBL 20.    CUT OUT DAMAGE & INSTALLED REINFORCING DOUBLER.  SUSPECT CARGO LOADING DAMAGE
